View : 24 Download: 3

Abelian gauge invariance of the WZ-type coupling in ABJM theory

Title
Abelian gauge invariance of the WZ-type coupling in ABJM theory
Authors
Jang, DongminKim, YoonbaiKwon, O-KabTolla, D. D.
Ewha Authors
권오갑
Issue Date
2015
Journal Title
PHYSICS LETTERS B
ISSN
0370-2693JCR Link1873-2445JCR Link
Citation
vol. 748, pp. 380 - 386
Publisher
ELSEVIER SCIENCE BV
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We construct the interaction terms between the worldvolume fields of multiple M2-branes and 3-form gauge field of 11-dimensional supergravity, in the context of ABJM theory. The obtained Wess-Zumino-type coupling is simultaneously invariant under the U-L(N) x U-R(N) non-Abelian gauge transformation of the ABJM theory and the Abelian gauge transformationof the 3-form field in 11-dimensional supergravity. (C) 2015 The Authors. Published by Elsevier B.V.
DOI
10.1016/j.physletb.2015.07.022
Appears in Collections:
연구기관 > 초기우주과학기술연구소 > Journal papers
Files in This Item:
Abelian gauge invariance of the WZ-type coupling in ABJM theory.pdf(328.73 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE